Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 216, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 21, 2008, 5:18 AM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2008, 5:18 AM CDT (10:18 UTC)
- Expired
- Jul 21, 2008, 6:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:30 AM CDT | TSTM WND DMG | 2 W Norwood, IL | APPROXIMATELY 1 MILE SOUTH OF WILDLIFE PRAIRIE PARK ON TAYLOR STREET REPORTS OF DAMAGE TO ROOFS, SHINGLES AND SIDING BLOWN OFF HOMES. |
| Jul 21, 5:30 AM CDT | TSTM WND DMG | Peoria, IL | 18 INCH DIAMETER TREE LIMB DOWN AT BRADLEY UNIVERSITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 4:21 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4332 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 12.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 211018
SVRILX
ILC143-179-203-211100-
/O.NEW.KILX.SV.W.0216.080721T1018Z-080721T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
518 AM CDT MON JUL 21 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
* UNTIL 600 AM CDT.
* AT 518 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
EAST OF ELMWOOD...OR ABOUT 16 MILES WEST OF PEORIA...AND WAS MOVING
EAST AT 41 MPH.
* LOCATIONS IMPACTED INCLUDE...
HANNA CITY...
DUNLAP...
PEORIA...
WEST PEORIA...
BELLEVUE...
BARTONVILLE...
EAST PEORIA...
SPRING BAY...
OTHER LOCATIONS IN THIS WARNING INCLUDE...BRIMFIELD...CREVE COEUR...
GERMANTOWN HILLS...MARQUETTE HEIGHTS...METAMORA...MORTON...ROME...
TRIVOLI AND WASHINGTON.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 69 AND 106.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 30 AND 31.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4088 8934 4058 8938 4063 8988 4064 8989
4063 8994 4064 8999 4092 8998
TIME...MOT...LOC 1018Z 281DEG 36KT 4079 8985
$$
SMITH2 follow-up statements
000
WWUS53 KILX 211035
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
536 AM CDT MON JUL 21 2008
ILC143-179-203-211100-
/O.CON.KILX.SV.W.0216.000000T0000Z-080721T1100Z/
PEORIA-TAZEWELL-WOODFORD-
536 AM CDT MON JUL 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CENTRAL PEORIA...WESTERN WOODFORD AND NORTHERN TAZEWELL
COUNTIES...
AT 534 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NORWOOD...OR ABOUT 5 MILES SOUTHWEST OF PEORIA...MOVING EAST AT 41
MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
PEORIA HEIGHTS...
CREVE COEUR...
MARQUETTE HEIGHTS...
MOSSVILLE...
EAST PEORIA...
SPRING BAY...
ROME...
MORTON...
GROVELAND...
GERMANTOWN HILLS...
OTHER LOCATIONS AFFECTED INCLUDE...GREATER PEORIA AIRPORT...NORTH
PEKIN...WEST PEORIA...WASHINGTON...SMITHVILLE...METAMORA...
KICKAPOO...HANNA CITY...DUNLAP...BELLEVUE...BARTONVILLE AND ALTA.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 75 AND 106.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4088 8934 4069 8937 4068 8937 4058 8938
4063 8986 4064 8989 4068 8987 4089 8987
TIME...MOT...LOC 1036Z 281DEG 36KT 4071 8966
$$
SMITH000
WWUS53 KILX 211058
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
558 AM CDT MON JUL 21 2008
ILC143-179-203-211108-
/O.EXP.KILX.SV.W.0216.000000T0000Z-080721T1100Z/
PEORIA-TAZEWELL-WOODFORD-
558 AM CDT MON JUL 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PEORIA...WESTERN
WOODFORD AND NORTHERN TAZEWELL COUNTIES EXPIRES AT 600 AM CDT...
AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4088 8934 4069 8937 4068 8937 4058 8938
4063 8986 4064 8989 4068 8987 4089 8987
TIME...MOT...LOC 1058Z 281DEG 36KT 4066 8938
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:17 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 21, 2:17 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 217 AM CDT MON JUL 21 2008 .DISCUSSION... ISSUED 217 AM CDT MON JUL 21 2008 MAIN FORECAST CONCERNS CONTINUE TO REVOLVE AROUND CONVECTION AND POTENTIAL FOR HEAVY RAINFALL TODAY AND TONIGHT. SYNOPTIC SET-UP REMAINS UNCHANGED FROM THE PAST FEW DAYS...WITH STATIONARY BOUNDARY EXTENDING FROM THE GREAT LAKES WESTWARD INTO NEBRASKA. VERY WARM AND HUMID AIRMASS IN PLACE SOUTH OF THIS BOUNDARY...AS CHARACTERIZED BY DEWPOINTS IN THE LOWER 70S ACROSS CENTRAL ILLINOIS. ALOFT...RIDGE REMAINS ANCHORED OVER THE CENTRAL AND SOUTHERN PLAINS...WHILE W/NW FLOW PREVAILS ACROSS THE MIDWEST. NUMEROUS WAVES ARE EMBEDDED WITHIN THE FLOW...WITH ONE CURRENTLY TRACKING ACROSS SOUTH DAKOTA/NEBRASKA AND ANOTHER POISED FURTHER NORTH ACROSS SOUTHERN MANITOBA. SHORT TERM...TODAY THROUGH WEDNESDAY LARGE COMPLEX OF THUNDERSTORMS IS CURRENTLY ONGOING ACROSS EASTERN NEBRASKA INTO WESTERN IOWA...IN ASSOCIATION WITH APPROACHING UPPER WAVE AND 30 T0 35KT 850MB JET STREAK. THIS FEATURE IS TRACKING E/SE ALONG A THETA-E AXIS STRETCHING FROM NEBRASKA TOWARD WEST-CENTRAL ILLINOIS. CORFIDI VECTORS INDICATE AN E/SE TRAJECTORY...AND LATEST SATELLITE/RADAR LOOPS CONFIRM THIS MOVEMENT AS WELL. ADDITIONAL CONVECTION HAS DEVELOPED FURTHER EAST ACROSS CENTRAL IOWA AND THIS WILL LIKELY CONGEAL WITH THE MAIN STORM COMPLEX OVER THE NEXT FEW HOURS. 00Z 21 JUL MODELS HANDLE THE CONVECTION FAIRLY WELL...ALTHOUGH BASED ON LATEST OBS...THINK THEY MAY NOT BE DROPPING IT FAR ENOUGH TO THE SOUTHEAST. WILL CARRY CATEGORICAL POPS THIS MORNING ALONG AND WEST OF THE I-55 CORRIDOR...WITH LIKELY POPS FURTHER EAST TO THE INDIANA BORDER. WILL MAINTAIN ONLY CHANCE POPS ACROSS THE FAR SOUTHEAST CWA AT THIS TIME. ALL MODELS PUSH THE MCS INTO INDIANA BY AROUND MIDDAY...LEADING TO A LULL IN THE PRECIP ACROSS CENTRAL ILLINOIS. BIG QUESTION WILL BE WHEN AND WHERE ADDITIONAL CONVECTION WILL FIRE LATER IN THE AFTERNOON. 4KM NMM-WRF PUSHES AN OUTFLOW BOUNDARY THROUGH THE ENTIRE CWA AND AS A RESULT NO STORMS RE-DEVELOP. MEANWHILE...24KM WRF FROM THE U OF I SUGGESTS DEVELOPMENT ON AN OLD OUTFLOW BOUNDARY STRETCHING FROM NEAR JACKSONVILLE TO AROUND EFFINGHAM AFTER 21Z. THINK THIS IS A MORE PLAUSIBLE SOLUTION...SO WILL FOLLOW IT MORE CLOSELY. GIVEN UNCERTAINTY OF EXACT BOUNDARY LOCATIONS...WILL CARRY CHANCE POPS ACROSS THE BOARD THIS AFTERNOON. LOW-LEVEL JET STRENGTHENS AGAIN TONIGHT...RESULTING IN THE DEVELOPMENT OF ANOTHER MCS. BASED ON BEST THERMAL/MOISTURE ADVECTION PARAMETERS...MOST FAVORED GENESIS LOCATION WOULD BE ACROSS NORTHERN MISSOURI...WITH AN E/SE TRACK ALONG THETA-E AXIS/OUTFLOW BOUNDARY INTO ILLINOIS BY LATE EVENING INTO THE OVERNIGHT HOURS. NAM-WRF SEEMS TO HAVE A GOOD HANDLE ON THIS SCENARIO...SO WILL FOCUS HIGHEST POPS ACROSS THE SOUTHERN CWA...MAINLY ALONG AND SOUTH OF A JACKSONVILLE TO MATTOON LINE WHERE LIKELY POPS ARE IN ORDER. FURTHER NORTH...POPS WILL TAPER DOWN TO LOW CHANCE ACROSS THE FAR NORTH...WHERE FORCING WILL BE MUCH WEAKER. ALL MODELS ARE SUGGESTING SYNOPTIC BOUNDARY WILL BE A BIT SLOWER IN IT SOUTHWARD PROGRESSION THAN PREVIOUSLY THOUGHT...WHICH WILL ALLOW RAIN CHANCES TO LINGER ACROSS PARTS OF CENTRAL ILLINOIS INTO TUESDAY. HAVE RAISED POPS INTO THE CHANCE CATEGORY ALONG AND SOUTH OF I-72...WITH ONLY SLIGHT CHANCES FURTHER NORTH. FRONT FINALLY SAGS SOUTHWARD INTO THE OHIO RIVER VALLEY TUESDAY NIGHT AND WEDNESDAY...AS HIGH PRESSURE BUILDS SOUTHWARD OUT OF CANADA. THIS WILL BRING A COOLER AND LESS HUMID AIRMASS INTO CENTRAL ILLINOIS FOR MID-WEEK...WITH HIGHS IN THE LOWER TO MIDDLE 80S AND OVERNIGHT LOWS IN THE LOWER TO MIDDLE 60S. LONG TERM...THURSDAY THROUGH SUNDAY MEDIUM RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH THE OVERALL SYNOPTIC PATTERN FOR THE END OF THE WEEK...BUT DISAGREE CONCERNING THE FINER DETAILS. BOTH GFS AND ECMWF MAINTAIN AN UNSEASONABLY DEEP UPPER LOW OVER THE EASTERN GREAT LAKES INTO THURSDAY...BUT THEN LIFT THIS FEATURE TO THE NORTHEAST ON FRIDAY. ONCE FLOW BECOMES MORE W/SW...OLD FRONTAL BOUNDARY WILL LIFT BACK NORTHWARD...POTENTIALLY BRINGING RAIN CHANCES BACK INTO CENTRAL ILLINOIS THURSDAY/FRIDAY. ECMWF IS MUCH MORE BULLISH WITH ITS QPF FIELD...WHILE GFS REMAINS LARGELY DRY BOTH DAYS. GIVEN UNCERTAINTY...SEE NO REASON TO RAISE POPS FROM THE CURRENT SLIGHT CHANCES ALREADY IN THE GRIDS. BETTER CHANCE FOR RAIN POTENTIALLY SETTING UP LATE SATURDAY INTO SUNDAY...AS BOTH MODELS ONCE AGAIN DROP A DEEP UPPER LOW INTO THE EASTERN GREAT LAKES...PUSHING ANOTHER STRONG COLD FRONT THROUGH CENTRAL ILLINOIS. BARNES && .AVIATION... ISSUED 1201 AM CDT MON JUL 21 2008 WILL START TAFS OUT WITH 5SM BR AS TEMPS CONTINUE TO COOL CLOSE TO VERY HIGH DEWPOINTS. CONVECTION IS LIKELY TO DEVELOP ALONG A BOUNDARY ACROSS PARTS OF IOWA WITH CONVECTION THEN ROLLING DOWN INTO THE AREA AFTER 09Z. HAVE KEPT VCTS BUT HAVE ADDED 2HR TEMPO GROUP FOR EARLY MORNING FOR WHEN THINK BEST CHC OF THUNDERSTORMS WILL BE. SHOULD BE A BREAK IN PCPN LATE MORINING THEN COULD HAVE SOME THUNDERSTORMS DEVELOP AGAIN IN AFTERNOON DEPENDING ON WHERE ANY OUTFLOW BOUNDARIES SET UP TOMORROW. WILL KEEP VCTS IN AFTERNOON AT ALL SITES FOR THAT. BEST OUTFLOW BOUNDARY SHOULD BE SOUTH OF PIA AND BMI AND COULD BE NEAR SPI...DEC AND CMI. SO HAVE KEPT ANOTHER VCTS FOR THOSE THREE SITES FOR THE EVENING TIME FRAME. WINDS WILL REMAIN VARIABLE AND RELATIVELY LIGHT NEXT 24HRS. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 20, 3:34 PM CDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 334 PM CDT SUN JUL 20 2008 ILZ027>031-036>038-040>057-061-211100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 334 PM CDT SUN JUL 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THE COMBINATION OF AIR TEMPERATURES IN THE LOWER TO MIDDLE 90S THIS AFTERNOON ALONG WITH HIGH HUMIDITY LEVELS WILL PRODUCE HEAT INDEX VALUES IN THE UPPER 90S. DRESS PROPERLY FOR THE HEAT TODAY AND DRINK PLENTY OF FLUIDS. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. HOWEVER...THE BETTER CHANCES FOR MORE ORGANIZED AND POSSIBLY SEVERE THUNDERSTORMS WILL BE LATER TONIGHT INTO EARLY MONDAY MORNING AS A COLD FRONT SLIPS SOUTH INTO CENTRAL ILLINOIS. THE PRIMARY THREAT OVERNIGHT WILL BE FROM DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL WHICH MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS INTO AT LEAST TUESDAY AS THE COLD FRONT MAKES SLOW PROGRESS SOUTHWARD ACROSS THE STATE. ONCE AGAIN...THE THREAT FOR SEVERE THUNDERSTORMS WILL PREVAIL ACROSS THE AREA ON MONDAY WITH THE PRIMARY THREAT BEING FROM STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE STORM THREAT WILL SHIFT SOUTH OF THE AREA TUESDAY NIGHT THROUGH WEDNESDAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE NORTH. HOWEVER...AS THE BOUNDARY STARTS TO RETURN NORTH AS A WARM FRONT LATE WEDNESDAY NIGHT INTO THURSDAY...THUNDERSTORM CHANCES WILL BEGIN TO INCREASE AGAIN ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER ACTIVATION MAY BE REQUIRED LATER THIS EVENING INTO EARLY MONDAY MORNING. ILZ062-063-066>068-071>073-211100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 334 PM CDT SUN JUL 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THE COMBINATION OF AIR TEMPERATURES IN THE MIDDLE 90S THIS AFTERNOON ALONG WITH HIGH HUMIDITY LEVELS WILL PRODUCE HEAT INDEX VALUES APPROACHING 100 DEGREES. DRESS PROPERLY FOR THE HEAT TODAY AND DRINK PLENTY OF FLUIDS. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. HOWEVER...THE BETTER CHANCES FOR MORE ORGANIZED AND POSSIBLY SEVERE THUNDERSTORMS WILL BE LATER TONIGHT INTO EARLY MONDAY MORNING AS A COLD FRONT SLIPS SOUTH INTO CENTRAL ILLINOIS. THE PRIMARY THREAT OVERNIGHT WILL BE FROM DAMAGING WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS INTO AT LEAST TUESDAY AS THE COLD FRONT MAKES SLOW PROGRESS SOUTHWARD ACROSS THE STATE. ONCE AGAIN...THE THREAT FOR SEVERE THUNDERSTORMS WILL PREVAIL ACROSS THE AREA ON MONDAY WITH THE PRIMARY THREAT BEING FROM STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE STORM THREAT WILL SHIFT SOUTH OF THE AREA TUESDAY NIGHT THROUGH WEDNESDAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE NORTH. HOWEVER...AS THE BOUNDARY STARTS TO RETURN NORTH AS A WARM FRONT LATE WEDNESDAY NIGHT INTO THURSDAY...THUNDERSTORM CHANCES WILL BEGIN TO INCREASE AGAIN ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER ACTIVATION MAY BE REQUIRED LATER THIS EVENING AND INTO EARLY MONDAY MORNING. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:28 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 47 min |
| Jul 21, 4:47 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 28 min |
| Jul 21, 5:16 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 44 min |
| Jul 21, 5:33 AM CDT | Tornado Warning | ILX | Peoria, Tazewell | 27 min |
| Jul 21, 5:45 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Mason, Tazewell | 45 min |
| Jul 21, 5:51 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 39 min |
| Jul 21, 5:52 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 53 min |
| Jul 21, 6:18 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 42 min |
| Jul 21, 6:24 AM CDT | Severe Thunderstorm Warning | ILX | Peoria | 36 min |
| Jul 21, 6:31 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 26 min |
| Jul 21, 6:39 AM CDT | Severe Thunderstorm Warning | ILX | Marshall | 36 min |
| Jul 21, 6:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Marshall, Peoria, Tazewell, Woodford | 29 min |
| Jul 21, 7:12 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 48 min |
| Jul 21, 7:44 AM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 20 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.